# SDR QMLA2022082920058

- Difficulty date: May 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N819LF
- Make and model: Acqcor F22
- Aircraft serial: 0781
- Aircraft time: 2,497 hours, 5,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: AA
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: K

## Discrepancy

COMPLETION OF 23-5300-EO-3820 PART 1. REPAIRED FRAME 5  IAW REFERENCED EA BY INSTALLING DOUBLERS AS DIRECTED.
ISSUED 337 FOR REPAIR. EO CONTAINS FIGURES OF REPAIRS. MORE DETAILS FOUND ON UNIFLIGHT AVIATION WORK ORDER.  AIRCRAFT OOS AT HEAVY MAINTENANCE EVENT STARTING 03/30/2022, EXPECTED RTS 08/31/2022
